CONFERENCE AGENDA

2021 Conference Draft Agenda

Thursday, November 18: Pre-Conference Workshops

Deep exploration of topics most important to you

11 a.m. – 4:30 p.m.The Power of Student Voice
11 a.m. – 4:30 p.m.Board Boot Camp
11 a.m. – 4:30 p.m.Law Conference



* All pre-conference workshops include lunch at 12:30 – 1:00 p.m.

Friday, November 19: General Session Day

A day of inspiration, motivation and illumination

7 – 8:30 a.m.Breakfast
7:30 – 8:30 a.m.Meetings/Caucuses
8:30 a.m. – 5 p.m.Exhibits Open
9 – 10:25 a.m.Welcome & Morning Keynote
10:25 – 10:40 a.m.Refreshment Break
10:40 a.m. – 12:30 p.m.Mid-Morning General Session with Keynote
12 – 1:30 p.m. Lunch
1:30 – 3:15 p.m.Afternoon General Session with Boards of Distinction & Boards of the Year Awards Presentation
3:15 – 3:30 p.m.Refreshment Break
3:30 – 5 p.m.  Closing General Session with Tim Garchow & Chris Reykdal

Saturday, November 20: Breakout Session Day

Opportunities to learn from experts and peers

7 – 8:30 a.m.Breakfast
8:30 a.m. – 4 p.m.     Exhibits Open 
8:30 – 10:45 a.m.   OnBoard Equity Learning Experience 1
8:30 – 9:30 a.m.Breakout Session #1 (60 min)
9:45 – 10:45 a.m.Breakout Session #2 (60 min)
10:30 – 11 a.m.Refreshment Break
11:00 a.m. – 12:15 p.m.Breakout Session #3 (75 min)
12:30 – 2 p.m.Lunch
2 – 4:15 p.m.Onboard Equity Learning Experience 2
2 – 3 p.m.Breakout Session #4 (60 min)
3 – 3:15 p.m.Break
3:15 – 4:30 p.m.     Breakout Session #5 (75 min)
6 – 7:30 p.m.President’s Reception 

NOTE: Agenda items are subject to change.